# SDR 97ZZZX1480

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2751B
- Make and model: Gulstm 560A
- Aircraft serial: 251
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INVESTIGATION OF OFF-AIRPORT LANDING, IT WAS FOUND THAT THE FUEL QUANTITY INDICATOR WAS SHOWING 45 GALLONS OF FUEL ON BOARD.  IN REALITY, ALL TANKS WERE EMPTY.
